# SDR IPXA2015080792103

- Difficulty date: July 20, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 76,096 hours, 12,193 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING AFT UPPER SPAR CAP AFT FLANGE CORRODED XORS 790.  REPAIRED CORRODED SPAR CAP XORS 779-798 IAW EA 011-5710-01-A5912, REV IR AND EO MD11-5710-58325-A.
